RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 178, Number 3, Pages 522–524 (Mi dan33614)  

MATHEMATICS

Tests of a general linear hypothesis with unknown weights of observations

I. S. Dobrokhotov


Full text: PDF file (306 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.28
Presented: Yu. V. Linnik
Received: 28.03.1967

Citation: I. S. Dobrokhotov, “Tests of a general linear hypothesis with unknown weights of observations”, Dokl. Akad. Nauk SSSR, 178:3 (1968), 522–524

Citation in format AMSBIB
\Bibitem{Dob68}
\by I.~S.~Dobrokhotov
\paper Tests of a general linear hypothesis with unknown weights of observations
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 178
\issue 3
\pages 522--524
\mathnet{http://mi.mathnet.ru/dan33614}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0225420}
\zmath{https://zbmath.org/?q=an:0251.62044}


Linking options:
  • http://mi.mathnet.ru/eng/dan33614
  • http://mi.mathnet.ru/eng/dan/v178/i3/p522

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019